About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 596184, 25 pages
http://dx.doi.org/10.1155/2012/596184
Research Article

Finite Element Solutions for the Space Fractional Diffusion Equation with a Nonlinear Source Term

Department of Mathematics Education, Seoul National University, Seoul 151-748, Republic of Korea

Received 26 April 2012; Revised 6 July 2012; Accepted 17 July 2012

Academic Editor: Bashir Ahmad

Copyright © 2012 Y. J. Choi and S. K. Chung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. J. Choi and S. K. Chung, “Finite Element Solutions for the Space Fractional Diffusion Equation with a Nonlinear Source Term,” Abstract and Applied Analysis, vol. 2012, Article ID 596184, 25 pages, 2012. doi:10.1155/2012/596184